MathSciNet Relay Station
MathSciNet bibliographic data
MR2271177 60B10 (28A33 28C15 46E27)
Barczy, Mátyás; Pap, Gyula Portmanteau theorem for unbounded measures. Statist. Probab. Lett. 76 (2006), no. 17, 1831–1835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement